MathSciNet Relay Station
MathSciNet bibliographic data
MR333601 (48 #11926) 43A70 (44A15)
Nussbaum, A. Edward On functions positive definite relative to the orthogonal group and the representation of functions as Hankel-Stieltjes transforms. Trans. Amer. Math. Soc. 175 (1973), 389–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement